# SDR CA000928016

- Difficulty date: September 1, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Beech 1900D
- Aircraft time: 6,071 hours
- Engine: Pwa PT6A67D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Part number: AIS411651
- Condition: Failed
- Location: Mlg
- Part time: 8 hours, 1 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L, A

## Discrepancy

(CAN) MAINT CREW REPLACED LANDING GEAR INDICATOR LIGHT ASSY ON PREVIOUS NIGHT SHIFT DUE TO SCHED MAINT DISCREPANCY RELATING TO MALFING BULB HOLDER SPRING & CAM SUB-ASSEMBLESON IND. LIGHT ASSY. CORRECTIVE ACTION INC LUDED GEAR RETRACTIN & EXTENSIONS IAW MM. 1ST DEPTR NEXT MORNING A/C ON ROUTE FAILED TO ILLUMINATE NOSE GREEN INDICATION NUMEROUS ATTEMPTS MADE TO SATISFY IND. W/O SUCCESS. A/C ABORTED LDG & RETURNED FOR UNEVENTFUL LDG WITH OUT NOSE GREEN& CFR ON STANDBY. TROUBLESHOOTING REVEALED THAT BRAND NEW LIGHT ASSY INST PREVIOUS NIGHT HAD ONE WIRE OF 4 WITH BAD CRIMP.
